# SDR SWIA97838

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector
- Part number: 3D237606
- Condition: Failed
- Location: Rt Inlet Boot
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET DEICE FAILED INFLIGHT AT TAKEOFF/CLIMB POWER.  DIVERTED TO LAX INSTEAD OF MRY.  FOUND DEICE EJECTOR FOR RIGHT DEICE INLET BOOT COMING APART.  REPLACED EJECTOR ON RIGHT DEICE INLET BOOT.  OPS CHECKS GOOD.
